# SDR DHLA2008743525

- Difficulty date: November 9, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, WO NR 5350 NR 5350-2-98, UPPER FUSELAGE PAX CABIN AT BS 700 STR 16R AND 17R FRAME WITH DENT.  REPAIRED FUSELAGE FRAME SECTION AT BS 700, BETWEEN STR 16R AND STR 17R DUE TO DENT IAW SRM 51-40-3 FIG.1.
